Latest posts

Forum Statistics

Threads
23,900
Posts
470,237
Members
27,211
Latest Member
Doctorvalley
What's New?

Headaches on PCT (Tamoxifen citrate)

K

khemist

Member
Apr 18, 2011
11
0
#1
Taking 20mg/day of Tamoxifen citrate, I'm almost entirely certain this is the cause of my headaches. Ive been on it for about 2 weeks, and have had fairly bad headaches everyday since administering. Nothing else has changed in my life stress wise, infact things are probably better now then 2 weeks prior. I cant figure it out. Diet hasn't changed, daily routine is the same, no new colognes or deodorants.. I cant figure it out. Its also not allergies, nothing else is bothering me but my head and Ive not had an issues with allergies since I was a little boy.


Does anybody know if there is instances of this causing headaches? Anything to do about it? Any alternatives for next PCT or will they all do this?
 
SHINE

SHINE

MuscleHead
Oct 11, 2010
5,047
599
#2
Yea it's the tamoxifen, most don't but some do get headaches. Since Tamox bothers you in this way clomid most likely will to.
 
SAD

SAD

TID Board Of Directors
Feb 3, 2011
3,083
1,256
#3
From what I hear, and I'll be finding out soon for myself, those who get headaches from tamox and vision issues from clomid and have resorted to toremifene, have had successful recoveries without those sides. Still reports of acne, and toxicity is still there although not as bad as tamox or clomid, but all in all it seems to be as effective with less sides as the Gen II serms. Again, this is not personal experience, but I will be having my own run with torem starting in mid-June, so I'll make a write up when it's done.
 
Body_Builder

Body_Builder

MuscleHead
Oct 18, 2010
301
9
#4
I've never had that problem but I've also used toremifene with success like SAD suggested.
 
K

khemist

Member
Apr 18, 2011
11
0
#5
Im glad I'm not wrong here. Good to hear. I wonder about toremifene... will look into that for next time. Thanks everyone, very helpful.
 
SHINE

SHINE

MuscleHead
Oct 11, 2010
5,047
599
#6
Im glad I'm not wrong here. Good to hear. I wonder about toremifene... will look into that for next time. Thanks everyone, very helpful.
I havn't seen headaches listed on the list of side effects for toremi, It treated me ok when I used it although that was quite sometime ago.
 
K

khemist

Member
Apr 18, 2011
11
0
#7
I havn't seen headaches listed on the list of side effects for toremi, It treated me ok when I used it although that was quite sometime ago.
Thats good, I will be checking into it for sure.. The good news is that atleast Tamox is working well for PCT otherwise.
 
IronSoul

IronSoul

TID Board Of Directors
Apr 2, 2013
5,369
1,219
#8
Thats good, I will be checking into it for sure.. The good news is that atleast Tamox is working well for PCT otherwise.
Yeah I would choose an effective pct with headaches over a less effective pct with no headaches. Sorry to hear about the headaches khemist, I hope they get better but I am glad to hear that your PCT is going well. Good luck with the remainder
 
Top